# SDR UPS08M53849

- Difficulty date: October 24, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 49,008 hours, 7,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING TELESCOPING DUCT CUTOUT UPPER O/B CORNER CRACKED.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-10-00 FIG 43 SHEET 5.
